It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for what is a low free t4. (0.514 seconds)


... Free T4 0. ... (0 replies)
... Hi, I am a 29yo female. I am 64 inches tall and currently weigh 121 lb. I smoke a pack a day and work an office job. ... (2 replies)
... It can happen. TSH rises and falls in a daily pattern. It can be out of range in the a.m. and back to normal again by afternoon. The reason is that TSH is released during sleep. It's at its highest near dawn and falls again by late afternoon until the cycle repeats again that night. ... (1 replies)

... Low D can cause some symptoms that can also be caused by thyroid disease, such as muscle aches. Low D is often a sign of thyroid dysfunction, but it would not oppositely cause thyroid dysfunction. Raising a deficient D level is always a good idea for many reasons. ... (6 replies)
... This is my first post, and I would appreciate opinions and advice. ... (0 replies)
... so feel free to skip to the end where I actually ask my questions! ... (0 replies)
Thyroid maybe?
Sep 4, 2014
... Thanks so much for your reply, I've been for a blood test today because I suffer with low iron and when I visited gp I told him off my symptoms. ... (7 replies)
... T4 free 0.9 0. ... (15 replies)
... Hubby has been on the 137 mcg Levothyroxine, and on this dose gradually, day by day, little by little the muscle pain is diminishing. He says it's almost not measurable one day to the next, but by the end of a week he feels marginally better. ... (20 replies)
... Yep, I'm on a low dose of Tapazole; currently 1.25 mg every other day. I hope your husband's symptoms abate soon! (5 replies)
... I am new in the forum. I've been looking at messages from the board for a long time and I finally decided to register in order to present my case, which has me quite worried, and see if someone can help me with what's going on. ... (0 replies)
... Low thyroid takes months to treat optimally. Three weeks' worth of a little more hormone than you were getting naturally isn't going to do much good. ... (2 replies)
... what does it mean when one is high and one is normal? ... (2 replies)
Need Adjustment?
Aug 20, 2014
... Just had my annual physical, and received these results, Free T3 = 3.33 (1.50-4.10) Free T4 = 1.49 (0.80-1.90) Anti-TPO = 123.7 (0-60) TSH = 0.4570 (0.4-4.0) Honestly I had thought my TSH was going to be high again, not low. So now I'm wondering if I should try a lower dose (I take 100 mcg's currently). And is it possible that my lower TSH is what's driving my... (1 replies)
Need guidance ...
Jul 23, 2014
... I was diagnosed with Hashis in the 90s but didn't find a dr to treat it until 2007 with 90 mg Armour. It was a miracle!! After Armour reformulated, I started having all sorts of issues. ... (0 replies)
... roid issue and would stop short of no testing as well as dealing with the symptoms first and foremost. Then labs came in and he simply said I was fine and to see a Rheumatologist. UGH! ... (5 replies)
... I only know what I've read about subacute thyroiditis, because I have no personal experience with it. ... (2 replies)
... On average, people without thyroid disease have a TSH level around 1 to 1.5. ... (4 replies)
... Thank you so so much for your reply, so what do I need to look at on the blood report please? ... (4 replies)
... a doctor here, I went because I was sleeping the clock round, and so dizzy passing out sometimes, I had twitching toes, cold hands and feet, numb hands the list Is endless I was told in the uk I had a anxiety problem which was laughable! ... (4 replies)


Associated Tags: advice needed, armour, hashimoto thyroid disease, heterogeneous, levothyroxine and t3, thyroid disease

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 06:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!